# SDR UALA2010072602680

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 40,420 hours, 16,179 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z120H0072112
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE CABIN EMERGENCY EXIT LIGHTS WILL NOT TURN OFF. ACP OP CHECKS IAW AMM AND TSM.  FOUND AFT FLT ATTEND PANEL EMER SW STICKING. NEEDS NEW AFT ATTND PNL. FOUND SW AT AFT FLT ATTND PANEL DEFECTIVE. RPLD AFT FLT ATTND PANEL AND NO FURTHER DEFECTS NOTED. EMERGENCY LIGHTS GRD TEST OKAY.
